# SDR IXXA060082S

- Difficulty date: October 28, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING RIB WEB CRACKED AT STATION XRS6.  REMOVED DAMAGE.  FABRICATED DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED REPAIR DOUBLER, AND FASTENERS AT RIGHT HAND WING STATION XRS6 IAW DC8 SRM 57-2-0, 51-1-21, 57-5-0, 51-1-4, 51-1-5, AND 51-1-8.
